# SDR CALA2014063000819

- Difficulty date: June 30, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737824
- Aircraft serial: 30580
- Aircraft time: 44,814 hours, 15,906 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Striker
- Part number: 111A72024
- Condition: Damaged
- Location: Ac Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ACFT BAY ALT PNEUMATIC DOOR 192DR FWD LATCH OTBD STRIKE PLATE & STRUCTURE DAMAGE.  INSTALLED STRIKER PLATE, REPAIR FILLER & STRAP IAW ECRA 5720 - 02549.
